# SDR DL72S000775

- Difficulty date: April 21, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225A
- Aircraft serial: 21858
- Aircraft time: 47,240 hours, 30,984 cycles
- Engine: Pwa JT8D15A
- Engine time: 67,800 hours, 51,358 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU450ABE
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENG STRUT OVERHEAT LIGHT ILLUM AFTER T/O.  LIGHT WENT OUT WITH THROTTLE AT IDLE.  FOUND NR 3 ENG PRECOOLER INLET VALVE CLAMP LEAKING BADLY.  REPLACED CLAMP, RAN ENG, NO PNEU LEAKS PER MM.
